# SDR JJBA20120308005

- Difficulty date: March 8, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 28,394 hours, 39,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, CREW NOTICED THE EMERGENCY LIGHTS WERE INOPERATIVE.  THE GROUND CREW REPLACED THE EMERGENCY LIGHT BATTERIES.  AN OPS TEST WAS CONDUCTED WITH THE NEW BATTERIES INSTALLED WITH SATISFACTORY RESULTS.  THE ACFT WAS RELEASED TO FLIGHT STATUS.
